Volume 26(42), no.1, 2022

Table of contents
DOI: https://doi.org/10.37863/tsp-2022-26(42)-1
M. El Jamali
Generalized BSDEs for time inhomogeneous Lévy processes under non-deterministic Lipschitz coefficient
Pages 1-12
Abstract Full version
Ya.M. Khusanbaev, Kh.A. Toshkulov
Limit theorems for conditional distributions of critical Galton-Watson branching processes without finite variance
Pages 13-20
Abstract Full version
Y. Miniailyk
Gaussian noise related to generalised Ehrenfest model
Pages 21-26
Abstract Full version
Sahar Slama, Yousri Slaoui, Hamdi Fathallah
The stochastic approximation method for semi-recursive multivariate kernel-type regression estimation
Pages 27-59
Abstract Full version
Y. Slaoui, A. Jmaei
Recursive and non-recursive regression estimators using Bernstein polynomials
Pages 60-95
Abstract Full version